| Model Number |
SXPP1B422 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown urological procedure on (b)(6) 2022 and barbed suture was used.During the procedure, the suture broke.There were no patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint number: (b)(4).The following information was requested, but was unavailable: please provide lot number: no further information is available.No further information will be provided.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This is a combination product, and the event has been reviewed for both the suture and the triclosan.Trade name: irgacare.Active ingredient(s): triclosan.Dosage form: suture/solid/parenteral.Strength: 2360 g /m.